sexologist-icon

Primary Infertility

Taking Endosis, stopped in Dec - got periods on Jan 2nd (one day only) and spotting continued for next few days - gyno suggested continue Endosis for next 15 days from Jan 4th - I continued only until Jan 12th and stopped. No periods yet! is this normal?
views-icons 72 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Primary Infertility

doctor profile image
Dr. Chethan R S
Bangalore | General Physician

INR 250 for 24 hrs

CHAT NOW
Answered
In a normal menstrual cycle, a balance between the hormones estrogen and progesterone regulates the buildup of the lining of the uterus (endometrium), which is shed during menstruation. If a hormone imbalance occurs, mentrual irregularities occurs.. Periods can be delayed for a single cycle or it can be delayed in every cycle. If the delay is in only a single cycle, the most likely cause is a temporary cause like stress. If the periods are delayed but regular in every cycle, then the chances are that the woman has a naturally long menstrual cycle and that this delay in her periods is normal for her..
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kuldeep Wagh
13 yrs. of exp | Pune | Gynecologist
Answered
Why r u taking endosis. After stopping it normally u would get periods after 4 days. So just wait u will eventually get it
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO